# SDR N6WA20200715401

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 37,189 hours, 25,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FS 280 BEAM CRACKED.  INSTALL OF THE LEFT HAND 280 BEAM IAW SRM 700 53-11-41 AND EO C700-53MR-011-O.
